# SDR USAA2009041090850

- Difficulty date: March 4, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 47,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479577
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CORROSION ON UPPER FLANGE OF WEB BETWEEN BS 847 TO BS 867, S26R.  REPLACED WEB BETWEEN BS 847 TO BS 867, S26R IAW B737 SRM 51-10-02.
